Advanced search
1 file | 219.72 KB

Boundary value problems associated to a Hermitian Helmholtz equation

Author
Organization
Keywords
Hermitian Clifford analysis, CAUCHY, Helmholtz equations, Boundary value problems, FORMULA, LIPSCHITZ-DOMAINS, MAXWELLS EQUATIONS, CLIFFORD ANALYSIS

Downloads

  • 2012 rab jbr fb hds fs Boundary value problems associated to a Hermitean Helmholtz equation.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 219.72 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Fred Brackx, Hennie De Schepper, and Franciscus Sommen. 2012. “Boundary Value Problems Associated to a Hermitian Helmholtz Equation.” Journal of Mathematical Analysis and Applications 389 (2): 1268–1279.
APA
Abreu-Blaya, R., Bory-Reyes, J., Brackx, F., De Schepper, H., & Sommen, F. (2012). Boundary value problems associated to a Hermitian Helmholtz equation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 389(2), 1268–1279.
Vancouver
1.
Abreu-Blaya R, Bory-Reyes J, Brackx F, De Schepper H, Sommen F. Boundary value problems associated to a Hermitian Helmholtz equation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2012;389(2):1268–79.
MLA
Abreu-Blaya, Ricardo, Juan Bory-Reyes, Fred Brackx, et al. “Boundary Value Problems Associated to a Hermitian Helmholtz Equation.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 389.2 (2012): 1268–1279. Print.
@article{3079914,
  author       = {Abreu-Blaya, Ricardo and Bory-Reyes, Juan  and Brackx, Fred and De Schepper, Hennie and Sommen, Franciscus},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  keyword      = {Hermitian Clifford analysis,CAUCHY,Helmholtz equations,Boundary value problems,FORMULA,LIPSCHITZ-DOMAINS,MAXWELLS EQUATIONS,CLIFFORD ANALYSIS},
  language     = {eng},
  number       = {2},
  pages        = {1268--1279},
  title        = {Boundary value problems associated to a Hermitian Helmholtz equation},
  url          = {http://dx.doi.org/10.1016/j.jmaa.2012.01.006},
  volume       = {389},
  year         = {2012},
}

Altmetric
View in Altmetric
Web of Science
Times cited: